VOL. 59 · NO. 4 | 2007
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 59 (4), (2007)
No abstract available
Articles
Isamu Iwanari, Atsushi Moriwaki
Tohoku Math. J. (2) 59 (4), 481-525, (2007) DOI: 10.2748/tmj/1199649872
KEYWORDS: 14G05, 14E05
Yasufumi Hashimoto, Masato Wakayama
Tohoku Math. J. (2) 59 (4), 527-545, (2007) DOI: 10.2748/tmj/1199649873
KEYWORDS: prime geodesic theorem, splitting density, Selberg's zeta function, regular cover, congruence subgroup, Semisimple Lie groups, 11M36, 11F72
Hiroshi Kaneko, Anatoly N. Kochubei
Tohoku Math. J. (2) 59 (4), 547-564, (2007) DOI: 10.2748/tmj/1199649874
KEYWORDS: 60H10, 11S80, 60G52
Andrzej Derdzinski, Witold Roter
Tohoku Math. J. (2) 59 (4), 565-602, (2007) DOI: 10.2748/tmj/1199649875
KEYWORDS: Parallel Weyl tensor, projectively flat connection, null parallel distribution, 53B30, 58J99
Leonardo Biliotti
Tohoku Math. J. (2) 59 (4), 603-616, (2007) DOI: 10.2748/tmj/1199649876
KEYWORDS: Lagrangian submanifolds, Hamiltonian actions, 53D12, 53D20
Back to Top